# SDR C2XA05SH086

- Difficulty date: July 21, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND LT OMEGA BEAM FLOOR SUPPORT FLANGE HAS CORROSION BETWEEN FRAMES 20-24. MAINTENANCE REMOVED & REPLACED LT OMEGA BEAM FROM FRAMES 20-23 I/A/W EC 5320-01229. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
